# SDR HALA2021012500005

- Difficulty date: January 25, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 39,668 hours, 6,130 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Lug
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RT RIB 6 FWD LUG.  CORRECTIVE ACTION: CORROSION REMOVED BY OVERSIZING BORE AND SPOTFACING AFT FACE.
